# SDR SWAA2014011424111

- Difficulty date: January 7, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CHANNEL CRACKED AT BS 908, STRINGER 4R.  R & R CHANNEL IAW SRM & BAC DRAWING.
